# SDR SWIA972368

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 13,503 hours, 18,919 cycles
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RUDDER REQUIRED FULL NOSE LEFT RUDDER TRIM TRAVEL TO STOP.  RUDDER TRIM INEFFECTIVE.  PERFORMED RUDDER ACT HEALTH CHECK, AND PCU CHECK IAW EMB 120 MM 27-22-00.  FOUND GREEN RUDDER ACTUATOR TO FAIL.  REMOVED AND REPLACED GREEN RUDDER ACTUATOR WITH A SERVICEABLE PART.  CHECKED OPERATION OF RUDDER AND RUDDER TRIM SATISFACTORY REF EMB MM 27-22-02.  P/N ON: 308140-1003, S/N ON:  00026, S/N OFF 0650.   PERFORMED OPS CHECK ON RUDDER AND RUDDER TRIM.  WITH AUTOPILOT YAW ENGAGED SEEMS TO OPERATE A LITTLE SLOW USING RUDDER TRIM WHEEL.  ALL OTHER FUNCTIONS OPERATE NORMAL.  REPLACED RUDDER SERVO IAW MM 22-10-00, OPS CHECK GOOD.  P/N ON: 622-5734-002, S/N ON: 1604, S/N OFF: 7835.
